# SDR CA020103003

- Difficulty date: December 9, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,320 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Powerpack
- Part number: PPEV3008EA3B
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING A DAILY INSPECTION BY MAINTENANCE STAFF AT THE COMPLETION OF SCHEDULED FLIGHT. HYDRAULIC FLUID WAS FOUND AT LH WING ROOT, BOTTOM OF WING,WHERE ACCESS PANEL IS LOCATED FOR HYDRAULIC POWER PACK. THE AMOUNT OF FLUID LOST DID NOT EFFECT OPERATION OF SYSTEM. THE LEAK WAS DETERMINED TO BE A CRACK IN THE RESEVOIR OF THE HYDRAULIC POWER PACK STARTING AT THE TOP OF RESEVOIR AND TRAVELLING DOWN TO THE BOTTOM OF RESEVOIR WHERE THE ELECTRIC MOTOR IS MOUNTED. HYDRAULIC POWER PACK WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
